Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had dry mouth, no appetite, dizzy, migraine. Taking duromine. Now having heartburn and swollen face. Reason?

Hi iv just started taking duromine first day was fine just had a dry mouth no appetite . Second day felt dizziness and a migraine shortness of breath. I couldn t Handel the symptoms so iv disposed of the duramine. It s now been two days since iv been off it and I still have the same symptoms and more I now have a hear burn and swollen face
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It seems like it was allergic reaction or side effct of duromine. You need to stop this drug and find alternative. Symtopms may persist for several days,but if this lasts longer you need to see doctors for further tests. If you experience breath9ing difficulties and dizziness again you need to go to ER.
Wish you good health.
Answered: Tue, 11 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor